# SDR SCNA20210205021

- Difficulty date: January 18, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL CROSS SUPPORT HAS CORROSION AT STA 772 RBL 21 - LBL 21. REMOVED AND REPLACED WITH NEW IAW DWG 146A7500 AND SOPM 20-50-01. FOUND CROSS SUPPORT CORROSION TO BE OUT OF LIMITS DUE TO NO SRM LIMITS.
